# SDR ASAA2024013197594

- Difficulty date: January 29, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 31,863 hours, 9,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Mid Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS BROKEN EXIT SIGN AT MID-CABIN. GROUNDED - YES. CHECKED ALL EMERGENCY EXIT SIGNS AT AND AROUND MID CABIN, AS WELL AS THROUGHOUT A/C. ALL SIGNS FOUND SECURE AND NO DEFECTS NOTED. OPS CHECK OF ALL SIGNS GOOD.
